Publications of year 2018

BACK TO COATI PUBLICATION INDEX

Publications of year 2018

Thesis
  1. Frédéric Giroire. Optimization of Network Infrastructures. Habilitation à diriger des recherches, Université Côte D'Azur, October 2018. [WWW ] [PDF ]
    Keywords: Network optimization, Energy efficiency, Algorithmics, Optimization, Software Defined Networks SDN, Network Function Virtualization NFV, Service Function Chaining SFC, Optimisation des réseaux, Efficacité énergétique, Algorithmique, Optimisation, Réseaux logiciels SDN, Virtualisation des fonctions réseau NFV, Chaîne de fonction de services SFC.
    @phdthesis{giroire:tel-01942208,
    TITLE = {{Optimization of Network Infrastructures}},
    AUTHOR = {Giroire, Fr{\'e}d{\'e}ric},
    URL = {https://hal.inria.fr/tel-01942208},
    SCHOOL = {{Universit{\'e} C{\^o}te D'Azur}},
    YEAR = {2018},
    MONTH = Oct,
    KEYWORDS = {Network optimization ; Energy efficiency ; Algorithmics ; Optimization ; Software Defined Networks SDN ; Network Function Virtualization NFV ; Service Function Chaining SFC ; Optimisation des r{\'e}seaux ; Efficacit{\'e} {\'e}nerg{\'e}tique ; Algorithmique ; Optimisation ; R{\'e}seaux logiciels SDN ; Virtualisation des fonctions r{\'e}seau NFV ; Cha{\^i}ne de fonction de services SFC},
    TYPE = {Habilitation {\`a} diriger des recherches},
    PDF = {https://hal.inria.fr/tel-01942208/file/hdr.pdf},
    HAL_ID = {tel-01942208},
    HAL_VERSION = {v1},
    
    }
    

     
  2. William Lochet. Substructures in digraphs. Theses, Université Côte d'Azur, July 2018. [WWW ] [PDF ]
    Keywords: Digraphs, Entropy compression, Tournaments, Graphes dirigés, Compression d'entropie, Tournois.
    @phdthesis{lochet:tel-01957030,
    TITLE = {{Substructures in digraphs}},
    AUTHOR = {Lochet, William},
    URL = {https://hal.archives-ouvertes.fr/tel-01957030},
    NUMBER = {2018AZUR4052},
    SCHOOL = {{Universit{\'e} C{\^o}te d'Azur}},
    YEAR = {2018},
    MONTH = Jul,
    KEYWORDS = {Digraphs ; Entropy compression ; Tournaments ; Graphes dirig{\'e}s ; Compression d'entropie ; Tournois},
    TYPE = {Theses},
    PDF = {https://hal.archives-ouvertes.fr/tel-01957030/file/2018AZUR4052.pdf},
    HAL_ID = {tel-01957030},
    HAL_VERSION = {v2},
    
    }
    

     
Articles in journal or book's chapters
  1. Frédéric Havet and Joergen Bang-Jensen. Tournaments and Semicomplete Digraphs.. In Classes of Directed Graphs. 2018. [WWW ]
    @incollection{havet:hal-01958359,
    TITLE = {{Tournaments and Semicomplete Digraphs.}},
    AUTHOR = {Havet, Fr{\'e}d{\'e}ric and Bang-Jensen, Joergen},
    URL = {https://hal.inria.fr/hal-01958359},
    BOOKTITLE = {{Classes of Directed Graphs}},
    YEAR = {2018},
    HAL_ID = {hal-01958359},
    HAL_VERSION = {v1},
    
    }
    

     
  2. P. Aboulker, J. Bang-Jensen, Nicolas Bousquet, Pierre Charbit, Frédéric Havet, F. Maffray, and J. Zamora. $$\chi$$-bounded families of oriented graphs. Journal of Graph Theory, 89(3):304 - 326, September 2018. [WWW ] [PDF ]
    @article{aboulker:hal-01882395,
    TITLE = {{$$\chi$$-bounded families of oriented graphs}},
    AUTHOR = {Aboulker, P. and Bang-Jensen, J. and Bousquet, Nicolas and Charbit, Pierre and Havet, Fr{\'e}d{\'e}ric and Maffray, F. and Zamora, J.},
    URL = {https://hal.inria.fr/hal-01882395},
    JOURNAL = {{Journal of Graph Theory}},
    PUBLISHER = {{Wiley}},
    VOLUME = {89},
    NUMBER = {3},
    PAGES = {304 - 326},
    YEAR = {2018},
    MONTH = Sep,
    DOI = {10.1002/jgt.22252},
    PDF = {https://hal.inria.fr/hal-01882395/file/Induced-digraphs-revised.pdf},
    HAL_ID = {hal-01882395},
    HAL_VERSION = {v1},
    
    }
    

     
  3. Julio Araujo, Guillaume Ducoffe, Nicolas Nisse, and Karol Suchan. On interval number in cycle convexity. Discrete Mathematics and Theoretical Computer Science, Vol. 20 no. 1(1):1-28, May 2018. [WWW ] [PDF ]
    Keywords: convexity, domination problems in graphs, interval number, graph convexity, complexity, complexity and algorithms, dominating set, graph.
    @article{araujo:hal-01394201,
    TITLE = {{On interval number in cycle convexity}},
    AUTHOR = {Araujo, Julio and Ducoffe, Guillaume and Nisse, Nicolas and Suchan, Karol},
    URL = {https://hal.inria.fr/hal-01394201},
    JOURNAL = {{Discrete Mathematics and Theoretical Computer Science}},
    PUBLISHER = {{DMTCS}},
    VOLUME = {Vol. 20 no. 1},
    NUMBER = {1},
    PAGES = {1-28},
    YEAR = {2018},
    MONTH = May,
    KEYWORDS = { convexity ; domination problems in graphs ; interval number ; graph convexity ; complexity ; complexity and algorithms ; dominating set ; graph},
    PDF = {https://hal.inria.fr/hal-01394201/file/DMTCS_final.pdf},
    HAL_ID = {hal-01394201},
    HAL_VERSION = {v4},
    
    }
    

     
  4. J. Araujo, Frédéric Havet, and M. Schmitt. Steinberg-like theorems for backbone colouring. Discrete Applied Mathematics, 2018. [WWW ] [PDF ]
    @article{araujo:hal-01796713,
    TITLE = {{Steinberg-like theorems for backbone colouring}},
    AUTHOR = {Araujo, J. and Havet, Fr{\'e}d{\'e}ric and Schmitt, M.},
    URL = {https://hal.inria.fr/hal-01796713},
    JOURNAL = {{Discrete Applied Mathematics}},
    PUBLISHER = {{Elsevier}},
    YEAR = {2018},
    DOI = {10.1016/j.dam.2017.03.009},
    PDF = {https://hal.inria.fr/hal-01796713/file/backbone-steinberg.pdf},
    HAL_ID = {hal-01796713},
    HAL_VERSION = {v1},
    
    }
    

     
  5. Evripidis Bampis, Alexander Kononov, Dimitrios Letsios, Giorgio Lucarelli, and Maxim Sviridenko. Energy Efficient Scheduling and Routing via Randomized Rounding. Journal of Scheduling, 21(1):35-51, February 2018. [WWW ] [PDF ]
    @article{bampis:hal-01725140,
    TITLE = {{Energy Efficient Scheduling and Routing via Randomized Rounding}},
    AUTHOR = {Bampis, Evripidis and Kononov, Alexander and Letsios, Dimitrios and Lucarelli, Giorgio and Sviridenko, Maxim},
    URL = {https://hal.inria.fr/hal-01725140},
    JOURNAL = {{Journal of Scheduling}},
    PUBLISHER = {{Springer Verlag}},
    VOLUME = {21},
    NUMBER = {1},
    PAGES = {35-51},
    YEAR = {2018},
    MONTH = Feb,
    DOI = {10.1007/s10951-016-0500-2},
    PDF = {https://hal.inria.fr/hal-01725140/file/journal-hal.pdf},
    HAL_ID = {hal-01725140},
    HAL_VERSION = {v1},
    
    }
    

     
  6. Joergen Bang-Jensen, Stéphane Bessy, Frédéric Havet, and Anders Yeo. Out-degree reducing partitions of digraphs. Theoretical Computer Science, 719:64-72, April 2018. [WWW ] [PDF ]
    Keywords: Polynomial algorithm, 2-partition, Maximum out-degree reducing partition, NP-complete.
    @article{bangjensen:hal-01765642,
    TITLE = {{Out-degree reducing partitions of digraphs}},
    AUTHOR = {Bang-Jensen, Joergen and Bessy, St{\'e}phane and Havet, Fr{\'e}d{\'e}ric and Yeo, Anders},
    URL = {https://hal.inria.fr/hal-01765642},
    JOURNAL = {{Theoretical Computer Science}},
    PUBLISHER = {{Elsevier}},
    VOLUME = {719},
    PAGES = {64-72},
    YEAR = {2018},
    MONTH = Apr,
    DOI = {10.1016/j.tcs.2017.11.007},
    KEYWORDS = {Polynomial algorithm ; 2-partition ; Maximum out-degree reducing partition ; NP-complete},
    PDF = {https://hal.inria.fr/hal-01765642/file/Maxreduce2part-revised.pdf},
    HAL_ID = {hal-01765642},
    HAL_VERSION = {v1},
    
    }
    

     
  7. Olivier Baudon, Julien Bensmail, Hervé Hocquard, Mohammed Senhaji, and Eric Sopena. On locally irregular decompositions of subcubic graphs. Opuscula Mathematica, 38(6):795-817, July 2018. [WWW ] [PDF ]
    @article{baudon:hal-01398228,
    TITLE = {{On locally irregular decompositions of subcubic graphs}},
    AUTHOR = {Baudon, Olivier and Bensmail, Julien and Hocquard, Herv{\'e} and Senhaji, Mohammed and Sopena, Eric},
    URL = {https://hal.archives-ouvertes.fr/hal-01398228},
    JOURNAL = {{Opuscula Mathematica}},
    PUBLISHER = {{AGH University of Science and Technology}},
    VOLUME = {38},
    NUMBER = {6},
    PAGES = {795-817},
    YEAR = {2018},
    MONTH = Jul,
    PDF = {https://hal.archives-ouvertes.fr/hal-01398228/file/irrsubcub2703.pdf},
    HAL_ID = {hal-01398228},
    HAL_VERSION = {v2},
    
    }
    

     
  8. Olivier Baudon, Julien Bensmail, Jakub Przybylo, and Mariusz Wozniak. On locally irregular decompositions and the 1-2 Conjecture in digraphs. Discrete Mathematics and Theoretical Computer Science, vol. 20 no. 2, October 2018. [WWW ] [PDF ]
    Keywords: 1-2 Conjecture, locally irregular decompositions, digraphs.
    @article{baudon:hal-01374427,
    TITLE = {{On locally irregular decompositions and the 1-2 Conjecture in digraphs}},
    AUTHOR = {Baudon, Olivier and Bensmail, Julien and Przybylo, Jakub and Wo{\'z}niak, Mariusz},
    URL = {https://hal.archives-ouvertes.fr/hal-01374427},
    JOURNAL = {{Discrete Mathematics and Theoretical Computer Science}},
    PUBLISHER = {{DMTCS}},
    VOLUME = {vol. 20 no. 2},
    YEAR = {2018},
    MONTH = Oct,
    KEYWORDS = {1-2 Conjecture ; locally irregular decompositions ; digraphs},
    PDF = {https://hal.archives-ouvertes.fr/hal-01374427/file/12-oriented.pdf},
    HAL_ID = {hal-01374427},
    HAL_VERSION = {v5},
    
    }
    

     
  9. Olivier Baudon, Julien Bensmail, Mohammed Senhaji, and Eric Sopena. Neighbour-Sum-2-Distinguishing Edge-Weightings: Doubling the 1-2-3 Conjecture. Discrete Applied Mathematics, 251(83-92), November 2018. [WWW ] [PDF ]
    Keywords: Bipartite graphs, 1-2-3 Conjecture, Difference-2 distinction.
    @article{baudon:hal-01522853,
    TITLE = {{Neighbour-Sum-2-Distinguishing Edge-Weightings: Doubling the 1-2-3 Conjecture}},
    AUTHOR = {Baudon, Olivier and Bensmail, Julien and Senhaji, Mohammed and Sopena, Eric},
    URL = {https://hal.archives-ouvertes.fr/hal-01522853},
    JOURNAL = {{Discrete Applied Mathematics}},
    PUBLISHER = {{Elsevier}},
    VOLUME = {251},
    NUMBER = {83-92},
    YEAR = {2018},
    MONTH = Nov,
    KEYWORDS = {Bipartite graphs ; 1-2-3 Conjecture ; Difference-2 distinction},
    PDF = {https://hal.archives-ouvertes.fr/hal-01522853/file/v6_123doubled.pdf},
    HAL_ID = {hal-01522853},
    HAL_VERSION = {v2},
    
    }
    

     
  10. Julien Bensmail and Nick Brettell. Orienting edges to fight fire in graphs. The Australasian Journal of Combinatorics, 71(1):12-42, March 2018. [WWW ] [PDF ]
    @article{bensmail:hal-01166577,
    TITLE = {{Orienting edges to fight fire in graphs}},
    AUTHOR = {Bensmail, Julien and Brettell, Nick},
    URL = {https://hal.archives-ouvertes.fr/hal-01166577},
    JOURNAL = {{The Australasian Journal of Combinatorics}},
    PUBLISHER = {{Combinatorial Mathematics Society of Australasia (Inc.)}},
    VOLUME = {71},
    NUMBER = {1},
    PAGES = {12-42},
    YEAR = {2018},
    MONTH = Mar,
    PDF = {https://hal.archives-ouvertes.fr/hal-01166577/file/firefight.pdf},
    HAL_ID = {hal-01166577},
    HAL_VERSION = {v2},
    
    }
    

     
  11. Julien Bensmail, Valentin Garnero, and Nicolas Nisse. On improving matchings in trees, via bounded-length augmentations. Discrete Applied Mathematics, 250(11):110-129, 2018. [WWW ] [PDF ]
    Keywords: trees, maximum matchings, bounded-length augmentations.
    @article{bensmail:hal-01790130,
    TITLE = {{On improving matchings in trees, via bounded-length augmentations}},
    AUTHOR = {Bensmail, Julien and Garnero, Valentin and Nisse, Nicolas},
    URL = {https://hal.inria.fr/hal-01790130},
    JOURNAL = {{Discrete Applied Mathematics}},
    PUBLISHER = {{Elsevier}},
    VOLUME = {250},
    NUMBER = {11},
    PAGES = {110-129},
    YEAR = {2018},
    KEYWORDS = {trees ; maximum matchings ; bounded-length augmentations},
    PDF = {https://hal.inria.fr/hal-01790130/file/revised-matchings.pdf},
    HAL_ID = {hal-01790130},
    HAL_VERSION = {v1},
    
    }
    

     
  12. Julien Bensmail, Ararat Harutyunyan, Tien-Nam Le, and Stéphan Thomassé. Edge-partitioning a graph into paths: beyond the Barát-Thomassen conjecture. Combinatorica, 2018. [WWW ] [PDF ]
    @article{bensmail:hal-01744515,
    TITLE = {{Edge-partitioning a graph into paths: beyond the Bar{\'a}t-Thomassen conjecture}},
    AUTHOR = {Bensmail, Julien and Harutyunyan, Ararat and Le, Tien-Nam and Thomass{\'e}, St{\'e}phan},
    URL = {https://hal.archives-ouvertes.fr/hal-01744515},
    JOURNAL = {{Combinatorica}},
    PUBLISHER = {{Springer Verlag}},
    YEAR = {2018},
    PDF = {https://hal.archives-ouvertes.fr/hal-01744515/file/bt-paths5.pdf},
    HAL_ID = {hal-01744515},
    HAL_VERSION = {v1},
    
    }
    

     
  13. Julien Bensmail, Ararat Harutyunyan, and Ngoc Khang Le. List coloring digraphs. Journal of Graph Theory, 87(4):492-508, April 2018. [WWW ] [PDF ]
    Keywords: dichromatic number, list dichromatic number, list coloring, digraphs.
    @article{bensmail:hal-01711077,
    TITLE = {{List coloring digraphs}},
    AUTHOR = {Bensmail, Julien and Harutyunyan, Ararat and Le, Ngoc Khang},
    URL = {https://hal.archives-ouvertes.fr/hal-01711077},
    JOURNAL = {{Journal of Graph Theory}},
    PUBLISHER = {{Wiley}},
    VOLUME = {87},
    NUMBER = {4},
    PAGES = {492-508},
    YEAR = {2018},
    MONTH = Apr,
    DOI = {10.1002/jgt.22170},
    KEYWORDS = {dichromatic number ; list dichromatic number ; list coloring ; digraphs},
    PDF = {https://hal.archives-ouvertes.fr/hal-01711077/file/list-acyclic.pdf},
    HAL_ID = {hal-01711077},
    HAL_VERSION = {v1},
    
    }
    

     
  14. Jean-Claude Bermond and Fatima Zahra Moataz. On spectrum assignment in elastic optical tree-networks. Discrete Applied Mathematics, October 2018. [WWW ] [PDF ]
    Keywords: Elastic optical networks, spectrum assignment, interval coloring, chordal graphs.
    @article{bermond:hal-01962617,
    TITLE = {{On spectrum assignment in elastic optical tree-networks}},
    AUTHOR = {Bermond, Jean-Claude and Moataz, Fatima Zahra},
    URL = {https://hal.inria.fr/hal-01962617},
    JOURNAL = {{Discrete Applied Mathematics}},
    PUBLISHER = {{Elsevier}},
    YEAR = {2018},
    MONTH = Oct,
    KEYWORDS = {Elastic optical networks ; spectrum assignment ; interval coloring ; chordal graphs},
    PDF = {https://hal.inria.fr/hal-01962617/file/elasticDAMpreprintsubmission.pdf},
    HAL_ID = {hal-01962617},
    HAL_VERSION = {v1},
    
    }
    

     
  15. Anthony Bonato, Nancy Clarke, Danielle Cox, Stephen Finbow, Fionn Mc Inerney, and Margaret-Ellen Messinger. Hyperopic Cops and Robbers. Theoretical Computer Science, 2018. [WWW ] [PDF ]
    @article{bonato:hal-01627391,
    TITLE = {{Hyperopic Cops and Robbers}},
    AUTHOR = {Bonato, Anthony and Clarke, Nancy and Cox, Danielle and Finbow, Stephen and Mc Inerney, Fionn and Messinger, Margaret-Ellen},
    URL = {https://hal.inria.fr/hal-01627391},
    JOURNAL = {{Theoretical Computer Science}},
    PUBLISHER = {{Elsevier}},
    YEAR = {2018},
    PDF = {https://hal.inria.fr/hal-01627391/file/HyperopicCops0826.pdf},
    HAL_ID = {hal-01627391},
    HAL_VERSION = {v2},
    
    }
    

     
  16. Bartlomiej Bosek, Przemyslaw Gordinowicz, Jaroslaw Grytczuk, Nicolas Nisse, Joanna Sokol, and Malgorzata Sleszynska-Nowak. Localization game on geometric and planar graphs. Discrete Applied Mathematics, 2018. [WWW ] [PDF ]
    @article{bosek:hal-01959013,
    TITLE = {{Localization game on geometric and planar graphs}},
    AUTHOR = {Bosek, Bartlomiej and Gordinowicz, Przemyslaw and Grytczuk, Jaroslaw and Nisse, Nicolas and Sokol, Joanna and Sleszynska-Nowak, Malgorzata},
    URL = {https://hal.inria.fr/hal-01959013},
    JOURNAL = {{Discrete Applied Mathematics}},
    PUBLISHER = {{Elsevier}},
    YEAR = {2018},
    PDF = {https://hal.inria.fr/hal-01959013/file/Localization        6.91112E-264ame